# SDR AALA20070571

- Difficulty date: March 29, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE ROSE AT FLIGHT LEVEL 340 AND CABIN MASKS AUTO DEPLOYED AT FLIGHT LEVEL 140.  EMERGENCY DESCENT TO 10000.   AFTER LEVEL AT 10000 PACK FLOW RETURNED AND BOTH PRESSURIZATION CONTROLLERS RESET.  FAILURE OCCURRED JUST AFTER EXITING ICING CONDITIONS AND ANTI ICE SECURED.  LANDED ABQ WITHOUT INCIDENT.  REPLACED BOTH NUMBER ONE AND NUMBER TWO CONTROLLERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
